# SDR AALA20151028003

- Difficulty date: October 25, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N920AN
- Make and model: Boeing 737823
- Aircraft serial: 29521
- Aircraft time: 47,923 hours, 19,281 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Outlet
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FLIGHT ATTENDANTS REPORTED SMELL OF BURNING INSULATION IN LAST 8 ROWS OF COACH CLASS.  IFE & PAX SEAT SWITCH TURNED OFF.  FOUND THE OUTLET ON SEAT 23E TO BE BAD OR INOPERATIVE.  OPERATED PACKS HOT & COLD USING ENGS, THEN APU.  UNABLE TO LOCATE ANY OTHER CAUSE, UNABLE TO RECREATE ODOR.  R & R ISPS AT SEAT ROW 23 DEF.  POWER PORTS AT SEATS 23 DEF OPERATIONAL CHECKED OK IAW AMM 23-81-05.
